Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    2
  • views
    4731

4th day on accutane

simonev

512 views

seems like i have been taking accutane way longer but its only been 4 days.....

anyway nothing has really changed- side effect way....

the dermatologist said i might take longer as im only on 20mg.

I have noticed my hair is dryer, some of my pimples are dry too, altho there are still there

i just wanted to know do you get the IB even while your face is dry? well im thinking yes of course when else would you get it. I think the redness has disappeared abit for now.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×